| Model Number |
106524US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Gastrointestinal Hemorrhage (4476)
| Date of Event |
05/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was admitted from the emergency room for gastrointestinal (gi) bleed on (b)(6) 2026.The patient initially presented to an outside hospital emergency room with a hemoglobin (hg of 6.5 and received 2 units of blood and was discharged at that time.The patient then presented to the implanting facility status post large volume dark bowel movement.The patient's hg/hematocrit (hct) was 9.2 g/dl and 28.6%, respectively.The patient did not receive any blood products.The patient's international normalized ratio (inr) was 1.4 at that time.On (b)(6) 2026, the patient underwent an esophagogastroduodenoscopy that showed a bleeding duodenal ulcer and gastritis.A proton pump inhibitor (ppi) was added.The patient's inr goal was decreased to 1.5-2.0, and the patient was deemed appropriate for discharge on (b)(6) 2026.
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.